umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
ON WORST-CASE CONDITION NUMBERS OF A NONDEFECTIVE MULTIPLE EIGENVALUE
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1995 (English)In: Numerische Mathematik, Vol. 69, no 3, 373-382 p.Article in journal (Refereed) Published
Abstract [en]

This paper is a continuation of the author [6] in Numerische Mathematik. Let lambda1 be a nondefective multiple eigenvalue of multiplicity r of an n x n complex matrix A, and let c1(A; lambda1) greater-than-or-equal-to ... greater-than-or-equal-to c(r)(A; lambda1) be the secants of the canonical angles between the left and right invariant subspaces of A corresponding to the multiple eigenvalue lambda1. The analysis of this paper shows that the quantities ]GRAPHICS] are the worst-case condition numbers of the multiple eigenvalue lambda1.

Place, publisher, year, edition, pages
1995. Vol. 69, no 3, 373-382 p.
Identifiers
URN: urn:nbn:se:umu:diva-21995ISBN: 0029-599X OAI: oai:DiVA.org:umu-21995DiVA: diva2:212259
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1995QD34400009
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf